| Catalog Number |
90620US |
| Medical Device Problem Codes |
Insufficient Heating (1287); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the duo headlight 2 bay system (90620us) flickers due to top cooling fan not working.The unit would operate normally for the first ten minutes then proceeded to flicker when the module got hot.No patient injury, death or surgical delay has been reported.
Additional Manufacturer Narrative
The duo headlight 2 bay system (90620us) was returned for evaluation: failure analysis - the duo headlight was received in used condition.Evaluation identified that the headlight power cord connector pin was broken off.The power cord has been replaced to correct the issue.The unit passed all tests.Root cause analysis - it was determined that the damage was most likely due to rough handling/environmental damage.No manufacturing, workmanship, or material deficiency has been identified.
Additional Manufacturer Narrative
Updated fields g3, g6, h2, h11.Corrected field: h6 (medical device problem code).
Event or Problem Description
N/a.